# SDR SIMA20250207001

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 15,262 hours, 10,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY EXIT IDENTIFIER SIGN INOP. RAR AFT PASSENGER DOOR EXIT IDENTIFIER SIGN IAW AMM 33-50-15. OPS CHECK GOOD.
